# SDR SWIA202157708

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  MOUNT BRACKET FS581, STR22L-STR23L CORRODED     (C-CHECK RO 4/21/2021)    REMOVED CORROSION TO FWD BAGGAGE BAY MACHINED BRACKET AT LBL 24.0 AND FS 581.00 CRJ700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-32-079 REV -- DATE 2021-03-16.
